Abdullah, M., Ali, A. (2021). Schultz and Modified Schultz Polynomials for Vertex – Identification Chain and Ring – for Hexagon Graphs. , 15(1), 25-38. doi: 10.33899/csmj.2021.168251
Mahmood M. Abdullah; Ahmed M. Ali. "Schultz and Modified Schultz Polynomials for Vertex – Identification Chain and Ring – for Hexagon Graphs". , 15, 1, 2021, 25-38. doi: 10.33899/csmj.2021.168251
Abdullah, M., Ali, A. (2021). 'Schultz and Modified Schultz Polynomials for Vertex – Identification Chain and Ring – for Hexagon Graphs', , 15(1), pp. 25-38. doi: 10.33899/csmj.2021.168251
Abdullah, M., Ali, A. Schultz and Modified Schultz Polynomials for Vertex – Identification Chain and Ring – for Hexagon Graphs. , 2021; 15(1): 25-38. doi: 10.33899/csmj.2021.168251